# SDR CALA2022111103110

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 19,594 hours, 6,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 425425
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER PACK M1672 BATTERY WILL NOT CHARGE (REF AAR NR 9 9949913). REMOVED AND REPLACED NEW BATTERY PACK IN M1672 IAW B737 AMM 33-51-06-960-805 OPS CHECK GOOD
